MathSciNet Relay Station
MathSciNet bibliographic data
MR1127146 11N25 (11N35)
Fouvry, É.; Tenenbaum, G. Entiers sans grand facteur premier en progressions arithmetiques. (French) [Integers free of large prime factors in arithmetical progressions] Proc. London Math. Soc. (3) 63 (1991), no. 3, 449–494.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement